<< Previous Issue Kyungpook Mathematical Journal (Vol. 48, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 1—163
 Original Articles 
Second Order Impulsive Neutral Functional Differential Inclusions
Yicheng Liu1, Zhixiang Li2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 1—14
Kato’s Inequalities for Degenerate Quasilinear Elliptic Operators
Toshio Horiuchi
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 15—24
Uniqueness Theorems For Differential Polynomials Concerning Fixed-Points
Meng Chao
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 25—35
Finite Dimension in Associative Rings
Satyanarayana Bhavanari1, Nagaraju Dasari2, Balamurugan Kuppareddy Subramanyam3, Godloza Lungisile4
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 37—43
"On the Generalized Hyers-Ulam-Rassias Stability for a Functional Equation of Two Types in $p$-Banach Spaces"
Kyoo-Hong Park1, Yong-Soo Jung2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 45—61
Modules Which Are Lifting Relative To Module Classes
Muhammet Tamer Kosan1, Abdullah Harmanci2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 63—71
$overline {cal WT}$-Classes of Differential Forms on Riemannian Manifolds
Gao Hongya1, Gu Zhihua2, Chu Yuming3
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 73—79
On the Trajectory Null Scrolls in $3$-Dimensional Minkowski Space-Time $E_1^3$
Soley Ersoy and Murat Tosun
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 81—92
A New Hilbert-type Integral Inequality with Some Parameters and Its Reverse
Zitian Xie1, Bicheng Yang2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 93—100
Global Small Solutions of the Cauchy Problem for Non-isotropic Schr$ddot{o}$dinger Equations
Xiangqing Zhao1, Shangbin Cui2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 101—108
Maximal Hypersurfaces of $(m+2)$-Dimensional Lorentzian Space Forms
U{v{g}}ur Dursun
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 109—121
Growth order of Meromorphic Solutions of Higher-order Linear Differential Equations
Junfeng Xu1, Zhanliang Zhang2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 123—132
Strong Convergence Theorems for Asymptotically Nonexpansive Mappings by Hybrid Methods
Xiaolong Qin1, Yongfu Su2, Meijuan Shang3
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 133—142
Finitely Generated Modules over Semilocal Rings and Characterizations of (Semi-)Perfect Rings
Chaehoon Chang
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 143—154
Another Look at Average Formulas of Nevanlinna Counting Functions of Holomorphic Self-maps of the Unit Disk
Hong Oh Kim
Kyungpook Mathematical Journal 2008 Vol. 48, No. 1, 155—163

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd